# SDR DALA13062336813

- Difficulty date: October 21, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 44,031 hours, 12,250 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE DAMAGE TO UPPER SURFACE OF TEE AT BS 365 BL 0 - RBL 64, AND CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, ALLOWABLE DAMAGE 1 PAGE 104, FIG 101. CUT, REMOVED, AND REPLACED IAW SRM 53-00-51 REPAIR 8, PAGE 201-212.
